# SDR DHL2005806512

- Difficulty date: August 28, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 87,034 hours, 26,899 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1320
- Part time: 87,034 hours, 26,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOORBEAM UPPER FLANGE CORRODED STA 1320.000 RBL 40 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW DC8 SRM 51-2-1 FIG 1 SHEET 9-12, TR 51-130.  REMOVED FASTENERS IAW SRM 51-1-20D.  REMOVED CORROSION ON FLOORBEAM UPPER FLANGE STA 1320 RBL 40 IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  CUT OUT CORRODED SECTION IAW SRM 51-2-1 FIG 1 SHEET 9, TR 51-130.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001.  FABRICATED REPAIR ANGLE AND FILLER IAW SRM 51-2-1.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS IAW SRM 51-2-1 FIG 1 SHEET 9-12, TR 51-130, SRM 51-1-20D, SRM 51-3-1.
